Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 16, Number 1

All articles in this issue are freely accessible.

The finite length partial fitted journal bearing with axial oil groove
Melvin J. Jacobson.
Quart. Appl. Math. 16 (1958), 1-10
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99974
A class of problems on longitudinal vibrations
Václav Vodička.
Quart. Appl. Math. 16 (1958), 11-19
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 104400
Approximate solutions for a class of integral equations
Richard Latter.
Quart. Appl. Math. 16 (1958), 21-31
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 104128
On the heat transfer to constant-property laminar boundary layer with power-function free-stream velocity and wall-temperature distributions
Isao Imai.
Quart. Appl. Math. 16 (1958), 33-45
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 103000
Asymptotic solutions of toroidal shell problems
R. A. Clark.
Quart. Appl. Math. 16 (1958), 47-60
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99973
On limit analysis of plates
Walter Schumann.
Quart. Appl. Math. 16 (1958), 61-71
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 102256
On finite expansion of a hole in a thin infinite plate
P. G. Hodge Jr. and R. Sankaranarayanan.
Quart. Appl. Math. 16 (1958), 73-80
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 102974
Crocco’s vorticity law in a non-uniform material
C. S. Wu and W. D. Hayes.
Quart. Appl. Math. 16 (1958), 81-82
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 102980
The Schwarzian derivative and the approximation method of Brillouin.
Aurel Wintner.
Quart. Appl. Math. 16 (1958), 82-86
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 105531
On a routing problem
Richard Bellman.
Quart. Appl. Math. 16 (1958), 87-90
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 102435
On the damped oscillations equation with with variable coefficients.
E. V. Laitone.
Quart. Appl. Math. 16 (1958), 90-93
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 106309

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website